# SDR DALA2022062704484

- Difficulty date: June 23, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 92,014 hours, 41,654 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Dirty
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 675 L3 GIRT BAR KNUCKLE KNOCKER FLUSH. CORRECTIVE ACTION: CLEANED DEBRIS AND CW OPS CK PER B757 AMM 52-10.
